# SDR ASAA2012082292763

- Difficulty date: August 2, 2012
- Submitted: August 25, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 9,432 hours, 2,917 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 90591101
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENGINE WOULD NOT START.  ACFT GROUNDED.  FOUND RT IGNITER PLUG DAMAGED.  R & R IGNITION PLUG, RT REF T/C 78474000, NO FAULTS, CODES IN EEC BITE TEST.  OPS CK NORMAL.
